# SDR AALA20050579

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT PASSENGER DOOR LEFT TWO IN AFT GALLEY INOPERATIVE.  REPLACED ELECTRICAL CHARGING MODULE FOR EMERGENCY EXIT LIGHT IN PASSENGER DOOR LEFT TWO IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
